日本造血細胞移植学会雑誌
Online ISSN : 2186-5612
症例
Lenalidomide induced graft-versus-host disease in a patient with relapsed multiple myeloma three and a half years after allogeneic hematopoietic stem cell transplantation
Fumihito TajimaYasuhito UedaAkira KureMasaharu KodaYoshimasa SuzukiTakeshi MinamizakiToshio KawataniHaruhiko YoshidaYamamoto Tetsuo
著者情報
ジャーナル フリー

2013 年 2 巻 3 号 p. 80-84

詳細
抄録

Lenalidomide is indicated for treatment of patients with relapsed or refractory multiple myeloma. The main toxicities related to this drug are severe neutropenia and thrombocytopenia. Lenalidomide-associated eosinophilic pneumonia with skin rash is rare. We report a patient who developed dyspnea with skin rash during lenalidomide treatment for relapsed myeloma three and a half years after allogeneic hematopoietic stem cell transplantation (allo- HSCT). Bronchoalveolar lavage (BAL) analysis revealed increased eosinophils, but no sign of infection. Skin biopsy findings showed graft-versus-host disease (GVHD). We made a diagnosis of eosinophilic pulmonary syndrome associated with GVHD. This case suggests that even three and a half years after performing allo-HSCT, lenalidomide therapy may induce GVHD. Consequently, lenalidomide therapy in such patients should be applied carefully while taking GVHD into consideration.

著者関連情報
© 2013 The Japan Society for Hematopoietic Stem Cell Transplantation
前の記事
feedback
Top